# SDR 2006FA0000588

- Difficulty date: June 7, 2006
- Submitted: June 19, 2006
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Engine: Pwa JT8D17A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Cap
- Condition: Inoperative
- Location: Check Valve
- Component: Hyd A System
- Component part number: 651728119
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER COMPLETING 2 FLIGHTS, (A) HYDRAULIC SYSTEM BECAME INOPERATIVE.  A LARGE AMOUNT OF FLUID WAS NOTED ON THE GROUND UNDER THE LT WHEEL.  UPON FURTHER INVESTIGATION IT WAS NOTED THAT THE RT (A) SYSTEM MODULE CHECK VALVE INSTALLATION CAP HAD SHEARED IN THE MODULE CHECK VALVE INSTALLATION CAP HAD SHEARED IN THE MODULE PACKAGE, ALLOWING A LARGE QUANTITY OF HYDRAULIC FLUID TO BE LOST.  DO NOT HAVE A PROBABLE CAUSE OR ANY RECOMMENDATIONS.  (K)
